Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Acute subdural hematoma, advised against drinking till the blood flow fades away. Can I take marijuana?

hi i received an acute subdural hematoma about 5 months ago, the doctors told me the blood flow should fade away and that i should stop drinking alcohol entirely. I have not had a drink since my accident, but i was wondering would there be effects if i decide to drink alcohol again? and if the use of marijuana has any side effects if consumed ?
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
marijuana use in any form is shown to cause altered mental status to frank psychosis like state. Adolescent & young adults are more prone for this particular side effect. Secondly marijuana acts on completely different set of receptors than alcohol. Hence it may not be a good substitute for alcohol & could rather induce state for a naive/first time user. Hence given your head injury & other factors, smoking marijuana is not advisable
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor